Results 1 to 3 of 3
Suboxone Taper help
  1. #1
    Tribe_Vibez is offline New Member
    Join Date
    Mar 2013
    Posts
    2

    Default Suboxone Taper help

    [deleted - swearing]
    Last edited by Anonymous; 03-21-2013 at 12:24 AM.

  2. #2
    Kikker is offline Advanced Member
    Join Date
    Sep 2012
    Posts
    1,470

    Default

    welcome to the forum. suboxone is a very powerful opiate. it should ideally be tapered fairly slow and methodical to give u the least amount of withdrawal symptoms. the reason u had a rough time with the first taper was most likely because u reduced the dose by too many mg's.

    most on the forum use a sub therapy plan that was written by one of the long time members. used it myself and it works great if u follow it correctly. basically u want to get completely stable on each dose for 4 days or so and then reduce the dose by 25% each time. u keep repeating this process until u are down to a dose of .25 mg, or lower. the link to this plan is right below....

    https://www.drugs.com/forum/featured...apy-50887.html

    make sure u are taking the same amount of sub at the same time(s) each day to keep a steady and constant dose in ur system at all times.

    read it over and let us know if u need additional help.

  3. #3
    Tribe_Vibez is offline New Member
    Join Date
    Mar 2013
    Posts
    2

    Default

    Thanks abunch man I figured I would feel some W/D since I went from a AM / PM dose to just a AM dose but didn't expect it to be this intense. Really appreciate it

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22